This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

A Possible Pharmacokinetic Interaction Between Fluoxetine and Acetylsalicylic Acid

Article Abstract

Letter to the Editor

Sir: In rare instances, fluoxetine has been shown to cause
skin rashes. During fluoxetine treatment, our patient experienced
hives that resolved after antidepressant discontinuation,
only to recur when the patient took acetylsalicylic acid (ASA,
aspirin) for pain relief.

Case report. A 44-year-old healthy, physically active, white
man developed major depressive disorder after a period of extreme
stress.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Depression (MDD)